Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A generalization of the Banach and Mazur game


Author: Haim Hanani
Journal: Trans. Amer. Math. Soc. 94 (1960), 86-102
MSC: Primary 90.00
MathSciNet review: 0110588
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Hanani and M. Reichbach, Some characterizations of unavoidable compact sets in the game of Banach and Mazur, to appear.
  • [2] S. Hartman, Bemerkungen über das Spiel von Banach und Mazur, Colloq. Math. vol. 4 (1957) p. 261.
  • [3] M. Reichbach, Ein Spiel von Banach und Mazur, Colloq. Math. 5 (1957), 16–23 (German). MR 0093435 (19,1245d)
  • [4] A. Turowicz, Sur une propriété des nombres irrationnels, Ann. Polon. Math. 2 (1955), 103–105 (French). MR 0073653 (17,466b)
  • [5] S. Zubrzycki, On the game of Banach and Mazur, Colloq. Math. 4 (1957), 227–229. MR 0086722 (19,232f)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 90.00

Retrieve articles in all journals with MSC: 90.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1960-0110588-5
PII: S 0002-9947(1960)0110588-5
Article copyright: © Copyright 1960 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia